ent-icon
Boils on tongue
Sir, my son had a fever 3 days ago. Taking Augument 626. Since yesterday night, he is experiencing pain in throat, having difficulty in swallowing. Also developed boils on his tongue. Please help.
57 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Gladson Guddappa Uchil
ENT/ Otorhinolaryngologist 20 yrs exp Bangalore
Please use this app to find and meet a good ENT Specialist in your city to examine you & do the needful. If you are able to make it to Bangalore, I would be very happy to help you out myself. My clinic Healthcare@Basaveshwaranagar is easily navigable on Google Maps.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sandeep Dachuri
ENT/ Otorhinolaryngologist 6 yrs exp Bangalore
Consult your ENT SURGEON
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO